| Catalog Number |
2232 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number of the involved device? unk.Did this issue contribute to any patient adverse event? no adverse event, but the patient had to be have treatment of removal the drain.Was leakage observed? no.Did the drain come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? not reported so from the surgeon.Was another drain needed to correct the situation? no, just removal if yes, was the new drain placed surgically during a second procedure? n/a.Please perform and document the follow up attempt for product return.The device has been received at sukagawa and will be shipped.Additional information has been requested however not received.What was done to remove the drain/piece? please be specific.Was any type of surgical intervention or medication required to remove it? as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported a patient underwent an unknown ob-gyn surgery on an unknown date and a drain was used.The drain was broken and not suctioned.The patient was female.Further details are not provided.No adverse event, but the patient had to be have treatment of removal the drain.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Please provide details of how the drain was removed? after deactivation, the drain was normally pulled off.Was surgical intervention required? no.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information : d9 h3 evaluation: sample review : one complaint sample of drain was received for evaluation, product was inspected visually, below were detailed findings: 1.There was a deep cut line on inner side of the tube was observed throughout the drain length.2.While trying to check this deep cut manually, that drain portion is easily separating in two sections.It is suspected that, cut mark area of the drain might have came in contact with some sharp tool used prior / during / post surgery, and lead to the defect generation.Documents review : not applicable, as lot number of the complaint was unknown, hence, batch history review was not performed.Retention sample review : not applicable, as lot number of the complaint was unknown, hence, retention sample review was not performed.Review of defective sample's image / video : not applicable, as there was no complaint sample image / video received for evaluation.External factors like mishandling or improper usage at user end could not be ruled out.As per standard practice, 100% functional test and 100% visual inspection was carried out visually before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.